# SDR USAA20110301SB038

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHT IN SEAT ASSEMBLY 3AC INOPERATIVE.  MAINTENANCE FOUND THE ELECTRICAL CONNECTOR FOR SEAT 3AC DISCONNECTED.  RECONNECTED ELECTRICAL CONNECTOR AT SEAT ASSEMBLY 3AC.  EMERGENCY LIGHTS CHECK GOOD.
